# SDR C2XA03IA035

- Difficulty date: April 8, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N13553
- Make and model: Emb EMB-145LR
- Aircraft serial: 145585
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900401
- Part serial: 1869
- Condition: Malfunctioned
- Location: Lt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ELP-  FLIGHT 2833, DURING CLIMB THE CREW NOTED THAT THE LANDING GEAR DISAGREE MESSAGE APPEARED.  THE CREW RETURNED THE AIRCRAFT TO ELP AND LANDED WITHOUT INCIDENT.  ELP-  MAINTENANCE RESET THE UPLOCK HOOK ON THE LEFT MLG UPLOCK BOX IAW EMB-145 MM 32-32-00 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
